# SDR AALA202405021422

- Difficulty date: March 25, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 23,674 hours, 9,279 cycles
- Engine: Iae V2533A5
- Engine time: 23,673 hours, 9,279 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: EB101729C
- Part serial: RPA272
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 23,673 hours, 9,279 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF PASSING 2000 FT MOMENTARILY RECEIVED AN ENGINE 1 STALL ECAM ASSOCIATED WITH A LOUD BANG AND A SLIGHT ROLL BACK ON THE ENGINE #1 INDICATIONS. THE ENGINE IMMEDIATELY RECOVERED AND ECAM MESSAGE DISAPPEARED. ALL ENGINE INDICATIONS WERE NORMAL. CONTINUED NORMAL ENGINE OPERATION PER THE QRH. **SUPPLEMENTAL REPORT FOR AALA202403281422: MAINTENANCE ACCOMPLISHED A BORESCOPE INSPECTION OF THE # 1 ENGINE HPC STAGES 3, 47 AND 7 WITH NO FINDINGS NOTED. MAINTENANCE REPLACED THE FOLLOWING ITEMS PER EA 353059: 7TH STAGE BLEED VALVES 7A, 7B (AALA202405029642) AND 7C (AALA202405026464), 7TH STAGE BLEED VALVE SOELNOIDS 7A (AALA202405024786), 7B (AALA202405024329), 7C (AALA202405028608), 10TH STAGE BLEED VALVE (AALA202405022222), 10TH STAGE BLEED VALVE SOLENOID (AALA202405025237) AND THE TEMPERATURE LIMITATION THERMOSTAT SOLENOID IN THE LEFT PYLON (AALA202405020798). A SATISFACTORY POWER ASSURANCE TEST WAS ACCOMPLISHED PER AMM 71-00-00-710-013 WITH NO DEFECTS NOTED. ** (CLOSED)
